On moduli of G-bundles of a curve for exceptional G
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 1, p. 127-133
@article{ASENS_1999_4_32_1_127_0,
     author = {Sorger, Christoph},
     title = {On moduli of $G$-bundles of a curve for exceptional $G$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {1},
     year = {1999},
     pages = {127-133},
     doi = {10.1016/s0012-9593(99)80011-1},
     zbl = {0969.14016},
     mrnumber = {99m:14031},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_1_127_0}
}
Sorger, Christoph. On moduli of $G$-bundles of a curve for exceptional $G$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 1, pp. 127-133. doi : 10.1016/s0012-9593(99)80011-1. http://www.numdam.org/item/ASENS_1999_4_32_1_127_0/

[B-L-S] A. Beauville, Y. Laszlo and C. Sorger, The Picard group of the Moduli of G-bundles on a Curve, Compositio Math., 112, 1998, pp. 183-216. | MR 99i:14011 | Zbl 0976.14024

[D-N] J.-M. Drezet and M. S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math., 97(1), 1989, pp. 53-94. | MR 90d:14008 | Zbl 0689.14012

[D] E. Dynkin, Semisimple subalgebras of semisimple Lie algebras, AMS Tranl. Ser. II, 6, 1957, pp. 111-244. | Zbl 0077.03404

[F] G. Faltings, A proof for the Verlinde formula, J. Algebraic Geom., 3(2), 1994, pp. 347-374. | MR 95j:14013 | Zbl 0809.14009

[L-S] Y. Laszlo and C. Sorge, The line bundles on the moduli of parabolic G-bundles over curves and their sections, Ann. Sci. École Norm. Sup. (4), 30(4), 1997, pp. 499-525. | Numdam | MR 98f:14007 | Zbl 0918.14004

[Sl] R. Slansky, Group theory for unified model building, Phys. Rep., 79(1), 1981, pp. 1-128. | MR 83d:81112

[S] C. Sorger, La formule de Verlinde. Astérisque, 237, Exp. No. 794, 3, 1996, pp. 87-114. Séminaire Bourbaki, Vol. 1994/1995. | Numdam | Zbl 0878.17024

[T] C. Teleman, Borel-Weil-Bott theory on the moduli stack of G-bundles over a curve, Preprint.

[T-U-Y] A. Tsuchiya, K. Ueno and Y. Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, Adv. Studies in Pure Math., 19, 1989, pp. 459-566. | MR 92a:81191 | Zbl 0696.17010